IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Yuji Oie (Kyushu Inst. of Tech.)
Vice Chair Motonori Nakamura (NII), Keisuke Ishibashi (NTT), Katsuyoshi Iida (Tokyo Inst. of Tech.)
Secretary Toyokazu Akiyama (Kyoto Sangyo Univ.), Yoshinori Kitatsuji (KDDI R&D Labs.)
Assistant Masashi Eto (NICT), Kazuya Tsukamoto (Kyushu Inst. of Tech.), Tomoki Yoshihisa (Osaka Univ.)

Conference Date Fri, Aug 6, 2010 09:30 - 17:10
Topics Internet Operation and Management, etc. 
Conference Place IIJ Kanda Jinbocho Bldg. 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Aug 6 AM 
09:30 - 11:40
  09:30-09:35 Opening Address ( 5 min. )
(1) 09:35-10:00 Design and Implementation of Hierarchical Automatic Locator Number Allocation Protocol HANA IA2010-16 Kenji Fujikawa (NICT), Masataka Ohta (Tokyo Inst. of Tech.)
(2) 10:00-10:25 A Study of Protection Method for Wireless Mesh Network with AMC-enabled Wireless Links IA2010-17 Jun Nishioka, Tomohiko Yagyu (NEC Corp.)
(3) 10:25-10:50 Study on Path Calculation Algorithm for Integrated Network IA2010-18 Hitoshi Yabusaki, Daisuke Matsubara (Hitachi. ltd)
(4) 10:50-11:15 An Efficient Informaiton Search in Network by Sharing Information among Mobile Agents Employing Management Nodes IA2010-19 Yumeto Shiraki, Shinji Sugawara, Yutaka Ishibashi (Nagoya Inst. of Tech.)
(5) 11:15-11:40 Developing a Web System for Improvement of Disaster Literacy IA2010-20 Phyu Phyu Kywe, Hiroshi Yamamoto (Nagaoka Univ. of Tech.), Satoko Oki (The Univ. of Tokyo), Katsuyuki Yamazaki (Nagaoka Univ. of Tech./The Univ. of Tokyo)
  11:40-13:00 Lunch Break ( 80 min. )
Fri, Aug 6 PM 
13:00 - 14:00
(6) 13:00-14:00 [Invited Talk]
Computational Drawing Hobby IA2010-21
Eiiti Wada (IIJ Innovation Inst.)
Fri, Aug 6 PM 
14:00 - 15:30
(7) 14:00-14:25 Study of impact on TLD DNS servers induced by lame delegations IA2010-22 Izuru Shirai (Japan Registry Services Co., Ltd.)
(8) 14:25-14:50 Network Application Identification using Sequential Transition Patterns of Payload Length IA2010-23 Tsuyoshi Sato, Yuji Waizumi, Kazuyuki Tanaka (Tohoku Univ.)
(9) 14:50-15:15 A study on effect of TCP performance on web usability IA2010-24 Toru Tahara, Yoshihiro Ito (Nagoya Inst. of Tech.)
(10) 15:15-15:30 Performance Analysis of the Cloud Computing Environment. IA2010-25 Naoto Matsumoto (VIOPS/Sakura Internet Inc.)
  15:30-15:45 Break ( 15 min. )
Fri, Aug 6 PM 
15:45 - 17:10
(11) 15:45-16:10 An implemetation of a rapid graph drawing toolset for large scale network topologies IA2010-26 Hiroaki Hazeyama (NAIST), Hiroyuki Fujiwara (SCW)
(12) 16:10-16:35 Traffic analysis system for ISP's operation IA2010-27 Yoshinobu Matsuzaki, Takahiro Maebashi (IIJ)
(13) 16:35-17:00 Traffic Monitoring System based on BGP Message and Flow Data IA2010-28 Atsushi Kobayashi, Hiroshi Kurakami, Shingo Kashima, Yousuke Takahashi, Keisuke Ishibashi (NTT)
  -  
  17:00-17:05 ( 5 min. )
  17:05-17:10 Closing Address ( 5 min. )
  17:30-19:30 ( 120 min. )

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
TEL +81-75-753-7417,FAX +81-75-753-7440
E-:ia-bssion 


Last modified: 2010-07-13 17:54:46


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan